# SDR ASAA2016102818717

- Difficulty date: October 28, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A851050
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA DOOR SILL UPPER SURFACE HAS CORROSION BETWEEN BS 951 AND BS 992 LBL 47. GROUNDED - YES. REMOVED CORRODED WEB IAW SRM 51-40-02, FABRICATED NEW WEB [-50] IAW DWG 147A8510 REV B. LOCATED, DRILLED AND DEBURRED NEW WEB IAW DWG 147A8501 REV A, INSTALLED NEW WEB IAW DWG 147A8501 REV A.
